# SDR SWAA2024021952776

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 65,477 hours, 39,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LOWER FWD EMERGENCY LIGHT LENS DIRECTIONAL ARROW POINTING IN WRONG DIRECTION<[01] REMOVED AND REPLACED LENS IAW AMM 33-51-01
